# SDR 99FDEA00150

- Difficulty date: April 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N234FE
- Make and model: Boeing 727247
- Aircraft serial: 21328
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651634443
- Condition: Corroded
- Location: Bs 1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 790 - CORROSION (C53-111-01(3)) ON FRAME AT BS 1070, STR 27R.  REPAIRED FRAME AT BS 1070, STR 27R, IAW FEDEX SRM 51-40-3 FIG 1.
